# SDR DALA2023051203765

- Difficulty date: May 8, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 136,765 hours, 19,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 EMERGENCY LTS FROM SEATS 32 TO 41 BOTH AISLES SEAT ROWS INOP. CORRECTIVE ACTION: TROUBLESHOT PER WDM 33-51, SEATS 32-41 ESCAPE PATH LIGHTING. FOUND POWER SUPPLY M9010 FUSES 1&3 OPEN. PER CMM 25-62-02, REPLACED FUSES, ESCAPE PATH LIGHTING OPERATING NORMAL. OK FOR SVC. (4672190)
